# SDR AALA202412165246

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 11,784 hours, 4,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK ON GIRT BAR AT DOOR L2 IS MISSING. INSTALLED RED HEAT SHRINK ON GIRT BAR AT DOOR L2. PER AARD 25-66-00-4.
